# SDR DALA1033060917

- Difficulty date: November 17, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 59,966 hours, 46,701 cycles
- Engine time: 22,821 hours, 43,737 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A JET FUEL SMELL CAUSING EYE IRRITATION WAS REPORTED IN THE COCKPIT AND CABIN WHEN THE PACKS WERE OPERATED WITH ENGINE  OR APU.  MAINTENANCE FOUND AN APU FUEL LEAK AT LINE LEADING.  (2010-D1386) (DLM88103222)
